MAUDE Adverse Event Report: ARTHREX, INC. BURR, ROUND, 8 FLUTE 5.0MM X 13VM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BURR, ROUND, 8 FLUTE 5.0MM X 13VM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BURR, ROUND, 8 FLUTE 5.0MM X 13VM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the outer sheath on the ar-8500rbe burr blade detached from the blue base that connects to the shaver hand-piece when performing a normal decompression.A second blade was opened and the case was able to be completed without issue and no harm to the patient.

Brand Name
BURR, ROUND, 8 FLUTE 5.0MM X 13VM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872502
Report Number1220246-2021-03171
Device Sequence Number1374641
Product Code GFF
UDI-Device Identifier00888867043879
UDI-Public00888867043879
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, ROUND, 8 FLUTE 5.0MM X 13VM
Device Catalogue NumberAR-8500RBE
Device Lot Number11211940
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1